Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thenew

get red after applying?

does anyone else besides me get redder after applying and when not having any BP or any other acne medication your face looks alot better?

Share this post


Link to post
Share on other sites

Yes! Recently my face has got much more red after applying my Eucerin Moisturizer. I think I may have to switch because it makes my marks so much more evident. Sometimes I put over Complex 15 moisturizer and the redness subsides temporarily.

Share this post


Link to post
Share on other sites

ya i notice this with bp gel for like 5 minutes after I put it on my face, but then it seems to even out my skin tone which is very nice. However, I then have to but eucerin mosterizure on and that makes my face oil, red, and much more 3D in terms of my pimples (if you know what I mean)

Share this post


Link to post
Share on other sites

Yeah iv notcied its not the BP but the Eucerin moisturizer. I feel good about the way my skin looks after I wash my face and apply BP. Then I apply Eucerin and my skin is inflamed and red in my acne prone areas. I have to find another moisturizer, Eucerin does nothing to even out my skin texture.

Share this post


Link to post
Share on other sites

YOU GUYS!

use the the mosturizer alot -- even if you get hella red/greasy looking, its worth it.

If you don't use tuns of moisturizer after applying bp your skin will hella dry out. When it dries out your body notices and produces an influx of oil that will make you break out like no tomarrow. But if you put on tuns of moisturizer, your body will think you are 'moist' enough, and will produce less oil. At the same time, the P. acnes won't be able to feed off of the moisturizer oil, and will die because there is less 'food' (skin oil) on your face. Simultaneously BP will be slaying acne bacteria like legolas shooting arrows at orcs in Lord of the Rings.

Share this post


Link to post
Share on other sites
Yeah iv notcied its not the BP but the Eucerin moisturizer. I feel good about the way my skin looks after I wash my face and apply BP. Then I apply Eucerin and my skin is inflamed and red in my acne prone areas. I have to find another moisturizer, Eucerin does nothing to even out my skin texture.

same EXACT PROBLEM!!!!

Using more Eucerin moisturizer, or any for that matter will cause my face to somewhat get inflamed to a degree and also be very very RED....i hate it..ima try to lay off the moisturizer...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×